# SDR QXEA2020042200152

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,496 hours, 30,748 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AND LIFE VEST COMPARTMENT UNDER AFT CENTER FA JUMPSEAT DOES NOT SPRING CLOSED. REMOVED FROM SERVICE. RE SECURED SPRING RETAINING HARDWARE AT INBD SIDE OF AFT CTR FA LIFEVEST/FLASHLIGHT COMPARTMENT. DOOR SPRINGS CLOSED AS NORMAL. RETURNED TO SERVICE.
